Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleApproximately singular multivariate polynomials
Author(s) Tateaki Sasaki
TypeArticle in Conference Proceedings
File
URL http://wwwmayr.in.tum.de/cgi-bin/openURL?debug=&genre=article&title=casc&volume=2004&spage=399
LanguageEnglish
Pages399-407
PublisherInstitut für Informatik, Technische Universität München
AddressGarching
Year2004
EditorGanzha, Victor G. and Mayr, Ernst W. and Vorozhtsov, Evgenii V.
Edition0
Translation No
Refereed No
Webmaster